# SDR R61A2023081800425

- Difficulty date: August 1, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 40,730 hours, 30,927 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17007311003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR PANEL FOUND ON FWD FUSE FR19-20 LBL13-34. REPLACED SHEAR PANEL PN 170-07311-003 IAW SRM 51-41-02, 51-43-04.
